The Cauchy–Schlömilch transformation

Amdeberhan, T.; Glasser, M. L.; Jones, M. C.; Moll, V.; Posey, R. and Varela, D. (2019). The Cauchy–Schlömilch transformation. Integral Transforms and Special Functions, 30(12) pp. 940–961.



The Cauchy–Schlömilch transformation states that for a function f and a, b>0, the integral of ƒ(ᵡ2) and aƒ((aᵡ−bᵡ−1)2) over the interval [0,∞) are the same. This elementary result is used to evaluate many non-elementary definite integrals, most of which cannot be obtained by symbolic packages. Applications to probability distributions are also given.

Viewing alternatives


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions